| Model Number |
H7493952828250 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/04/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the distal right coronary artery (rca).After a non-bsc device caused a proximal dissection in the rca, a 3.0mm x12mm and a 2.5mm x 28mm promus premiers stent was successfully implanted in the rca to cover a dissection.Subsequently, another 2.50x28mm promus premier¿ drug-eluting stent was advanced and was attempted to be deployed distally to the previous stents.However, the device failed to cross the two previously implanted stents.Upon retrieving, the stent got dislodged and had to be crushed into the rca wall where the two stents were implanted.The distal portion of the spiral dissection was not covered.No further patient complications were reported.